| Model Number |
620-0221511-01 |
| Medical Device Problem Codes |
Pacing Problem (1439); Defibrillation/Stimulation Problem (1573); Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during biomed testing, the device displayed a "pace defib device failure" and failed self-test for defib function message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.During the investigation the technician discovered that the customer attempted repair of the device.As a result of the device being tampered with, root cause could not be firmly established.Analysis of reports of this type has not identified an increase in trend.